# SDR UPS05544695

- Difficulty date: June 14, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LOSS OF POWER LT ENGINE.  LT ENG HIGH EGT AND EPR INDICATION.
